# SDR USAA951044

- Difficulty date: October 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N656US
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21173886
- Condition: Failed
- Location: Cabin
- Part time: 9,829 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FRA - FL 817, IMMEDIATELY AFTER TAKEOFF FROM FRA, THE AUTO INOP LIGHT ILLUMINATED AND THE EICAS MESSAGES 'CABIN ALT AUTO 1/2' AND 'CABIN AUTO INOP' ILLUMINATED.  FLIGHT RETURNED TO FRA AND LANDED WITH NO FURTHER INCIDENT.  THE NR 1 PRESSURE CONTROL UNIT FAULTED ON BITE AND WAS REPLACED.  ALSO, AS A PRECAUTION, THE OUTFLOW VALVE ASSEMBLY WAS REPLACED.  (M)
